# SDR ASOA2018082433055

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 38,433 hours, 29,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT STRIP INOPERATIVE. MAINTENANCE REPLACED FORWARD AILSE PATH EMERGENCY LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD.
